MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9128
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd 112 in 15 drop iv administration set the tubing was kinked.There was no report of patient impact.The following information was provided by the initial reporter: staff report having tubing recently that was kinked really bad.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 07-sep-2022.H6: investigation summary 2 used samples for model # mx9128 was returned for quality investigation by the customer.It was reported by the customer that tubing was kinked really bad, but no kinked issues observed with the tubes.The set was examined for defects and abnormalities for flow issues.Testing was performed in one of the samples by attempting to prime the set using a saline bag.The set was unable to be primed initially.Then, each y-site (3 nac y -site tubing set) in the tubing set was attempted to be flushed by using 10 ml syringe with saline solution.The y-sites were able to be flushed successfully.Then the set was primed using a saline bag a second time.This time, the tubing allowed fluids to pass through the set without issue.The sample was examined for excessive solvent under magnification, however no excess solvent was observed.The affected part was received by manufacturer and an investigation was completed as per details below: visual inspection ¿ sample was inspected, no issue was found.Functional inspection - sample was functionally tested (opening pressure, flow rate & back flow) and passed all tests.Dimensional inspection ¿ samples was dimensionally tested and passed all tests a device history record review for model #mx9128 and lot number 22059113 was performed.The search showed that a total of 96,003 units in 1 lot number was built on 21jan2022.Returned sample preformed functionally within specification, the opening pressure was at 7 cm wg and flow rate was at 288 ml/min.The complaint could not be replicated, no occlusion was observed.

Brand Name
BD 112 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15432284
Report Number9616066-2022-01337
Device Sequence Number5582537
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public10885403237621
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9128
Device Lot Number22059113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown